# SDR ASAA2023082144760

- Difficulty date: August 21, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 27,253 hours, 8,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CLOSEOUT PANEL EXIT LIGHT IS INOP. GROUNDED - YES. REMOVED AND INSTALLED SERVICEABLE EMERG. LIGHTS BATTERY PACK OPS CHECKS GOOD IAW B737-900 AMM 33-51-06-000-802, 25-21-71-000-820.
